View Full Version : New bupropion user, horrible dizzy morning today


extrabatteries
01-29-17, 12:13 AM
I was prescribed 150mg for a week, then increased to 300mg. I've since been on that for a week.

I've had very mild side effects and no problems since day one, until today. This morning I took the 300mg and about an hour later felt an increasing out-of-body sort of dizziness. I was having perception of time issues, and felt really terrible, not nauseated, just out of sorts. I have never felt something like this. It wasn't vertigo, vertigo doesn't make your fingers tingle and you perception of time collapse into itself. It felt like my mind and senses were perforated.

I'm really worried about what I went through today. It caused me to have to cancel plans since I could not drive. The whole thing began all of a sudden and lasted about 2.5 hours.

I'm wondering if anyone has ever had something like this happen. I'm worried it's building up in my body and that the 300mg is now too much for my body to handle. It seemed in line with descriptions of doses that are too high.

I'm aware that bupropion lowers the seizure threshold. From what I've read it appears it was possibly pre-seizure feeling. Especially these warning signs:


Odd feelings, often indescribable
Unusual experiences 'out-of-body' sensations; feeling detached; body looks or feels different; situations or people look unexpectedly familiar or strange
Feeling spacey, 'fuzzy', or confused
Periods of forgetfulness or memory lapses


Can anyone shed some light on this? Has anyone else experienced anything similar? My doctor's office is closed tomorrow but I plan to speak to the pharmacist before taking my dose tomorrow.

extrabatteries
01-31-17, 02:25 PM
Hasn't repeated the past few days. I'm wondering if somehow I accidentally double dosed, or if the pharmacy accidentally mixed a higher dose in with the others. The only other factor I can think of, is that I had two cups of coffee with breakfast that day; but that in and of itself is not atypical for me.

Anyone ever experience that? The best I can explain it *it felt like playing a video game with very low frame rate. My mind felt disconnected from my body, I wasn't confused, just disoriented, like 'Being John Malkovich' to myself.

ohlookakitty
02-02-17, 09:20 AM
I've had some odd brain feelings I never felt before; like my brains were sparking/twitching. Hard to explain but if the symptom disappears within few days I'd keep on taking it.

Some days I feel a little dazed but of course I had cold recently and been so busy I was exhausted. When I had a good rest and think clearly I think the medication was definitely more noticeable in the 5th week switching to the 300mg XL.

extrabatteries
02-02-17, 10:55 PM
I feel like I ramped up too quickly; the doctor had prescribed 1 week of 150xl and then moving up to 300xl. The second I went to 300xl I had daily headaches and side effects that lasted a week culminating in that bad morning. I stepped back down to 150xl and feel like I'll ride this dosage for another week or two before moving up to 300xl. Although it may just be that 300xl is too high? I have no idea, but my next doctor's appointment isn't for 6 weeks.

aeon
02-02-17, 10:58 PM
Dunno what to say, I never had any side-effects from bupropion, and I take 450mg/day.


Cheers,
Ian

C15H25N3O
02-06-17, 05:20 AM
I felt like a maniac when I took 150mg and after 5 days they knocked me out
and I had to sleep all day. The only thing functioning on this pills was, that
smoking tasted like licking an ashtray. I would be happy if there were also
20mg and 50mg.

extrabatteries
03-01-17, 01:54 AM
This week I moved back up to 300mg, after having been on 150mg for several weeks. There were very little side effects, nothing like before. But the first day back on 300mg I had short term memory issues that lasted half the day. For instance after checking the mail, I accidentally left my keys in the post office box with the box door left open. I didn't notice until I got all the way home and didn't have them.

When I first moved to 300mg I had this short term memory problem each and every day. I'm becoming more convinced that when this dizziness episode happened, that I had accidentally taken my morning medication twice, meaning 600mg of extended release all at once.

Anyhow, this go around the memory issues have already begun to disappear. I am also taking my pills a few hours 'before' I wake up. I set an alarm, wake up, take them, and go back to bed. This has helped lessen the impact of the titration.